# SDR SWAA2015061640799

- Difficulty date: May 8, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD VERTICAL FLANGE CRACKED BETWEEN BS 666 TO 670, LBL 24.5, AT OVAL HOLE UPPER AFT CORNER.  REPAIRED BEAM IAW EA.
